Erik Ellentuck. Solution of a problem of R. Friedberg. Mathematische Zeitschrift, vol. 82 , pp. 101–103

Journal of Symbolic Logic 37 (3):611-612 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272774
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,238
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decomposable Isols and Their Degrees.Erik Ellentuck - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):251-260.
Extensions of Isolic Models.Erik Ellentuck - 1971 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):323-333.
The Representation of Cardinals in Models of Set Theory.Erik Ellentuck - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (7-12):143-158.
Galois Theorems for Isolated Fields.Erik Ellentuck - 1981 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (1):1-9.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Solution of the Identity Problem for Integral Exponential Functions.D. Richardson - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (20-22):333-340.
Categoricity Regained.Erik Ellentuck - 1976 - Journal of Symbolic Logic 41 (3):639-643.
Random isols.Erik Ellentuck - 1983 - Mathematical Logic Quarterly 29 (1):1-6.
Infinite Products of Isols.Erik Ellentuck - 1966 - Journal of Symbolic Logic 31 (4):652-653.
Decomposable Isols and Their Degrees.Erik Ellentuck - 1976 - Mathematical Logic Quarterly 22 (1):251-260.
Almost Combinatorial Skolem Functions.Erik Ellentuck - 1970 - Journal of Symbolic Logic 35 (1):65-72.

Analytics

Added to PP index
2013-11-02

Total views
13 ( #653,381 of 2,285,777 )

Recent downloads (6 months)
3 ( #416,003 of 2,285,777 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature